Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Invariants of Pfaffian systems


Author: Mabel Griffin
Journal: Trans. Amer. Math. Soc. 35 (1933), 929-939
MSC: Primary 58A17
MathSciNet review: 1501725
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58A17

Retrieve articles in all journals with MSC: 58A17


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1933-1501725-X
Article copyright: © Copyright 1933 American Mathematical Society